標題: STRUCTURE-PRESERVING ALGORITHMS FOR PALINDROMIC QUADRATIC EIGENVALUE PROBLEMS ARISING FROM VIBRATION OF FAST TRAINS
作者: Huang, Tsung-Ming
Lin, Wen-Wei
Qian, Jiang
應用數學系
Department of Applied Mathematics
關鍵字: palindromic quadratic eigenvalue problem;T-symplectic pencil;T-skew-Hamiltonian pencil
公開日期: 2008
摘要: In this paper, based on Patel's algorithm (1993), we propose a structure-preserving algorithm for solving palindromic quadratic eigenvalue problems (QEPs). We also show the relationship between the structure-preserving algorithm and the URV-based structure-preserving algorithm by Schroder (2007). For large sparse palindromic QEPs, we develop a generalized T-skew-Hamiltonian implicitly restarted shift-and-invert Arnoldi algorithm for solving the resulting T-skew-Hamiltonian pencils. Numerical experiments show that our proposed structure-preserving algorithms perform well on the palindromic QEP arising from a finite element model of high-speed trains and rails.
URI: http://hdl.handle.net/11536/9855
http://dx.doi.org/10.1137/080713550
ISSN: 0895-4798
DOI: 10.1137/080713550
期刊: SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS
Volume: 30
Issue: 4
起始頁: 1566
結束頁: 1592
顯示於類別:期刊論文


文件中的檔案:

  1. 000263103700017.pdf